# SDR 97ZZZX4310

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13983
- Make and model: Airbus A300 B4-103
- Aircraft serial: 0092
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib Fitting
- Part number: A57966100002
- Condition: Cracked
- Location: Lt Inbd Te Flap
- Component: A57966000164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE INNER FLAP L/E SKIN FROM AROUND THE INBOARD FLAP ATTACHMENT POINT, THE RIB FITTING (5TH FROM INBOARD) WAS FOUND TO HAVE SIDE FLANGE WITH A SMALL CRACK OF APPROXIMATELY .25 INCH WHICH WAS CONFIRMED BY DYE PENETRANT.  THE L/E SKIN IN THIS AREA HAD SEVERAL DENTS, BUT THE CRACK DOES NOT APPEAR RELATED.
